# SDR P5CA2020102700364

- Difficulty date: October 26, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 19,726 hours, 4,630 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Nr 1 Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE LT ENGINE FIRE LP 1.  INSPECTED FIRE DETECTION SYSTEM LOOP.   REPAIRED ONE WIRE AND OPERATIONS CHECKS NORMAL.  GROUND TEST PASSED, AS PER FIM 26-11 FAULT TREE 804.  NOTIFIED MCC.
